# SDR DALA13050080956

- Difficulty date: October 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2R AT INTERSECTION WITH AFT ACCESSORY COMP FRAME 1418.  DAMAGE LONGERON SECTION WAS REMOVED, NEW LONGERON SECTION WAS DRILLED, ADJUSTED, TREATED, PAINTED, AND WAS INSTALLED IAW SRM 53-02, FIG 18, 51-10-3, PAR 21/14.  RII COMPLETED.
